# SDR HNAA2016040100116

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,564 hours, 73,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: 1127241
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT IS INOPERATIVE.  REMOVED LIGHT LENS, FOUND GROUND TAB PUSH ON OUT.  R & R HOUSING WITH RETAINED HARDWARE. OPS CHECKED GOOD.
